Chihuahua People Forum banner

1 - 5 of 5 Posts

·
Registered
Joined
·
165 Posts
Discussion Starter #1
Hello Everyone

Ive been on the same pill (marvelon) for 21 months i have had no trouble with it at all, ive got oily skin so i do get spots but nothing to major just the odd 2 around the time of the month.

For the past month i have constantly had at least 1 or 2 spots around my mouth and chin area!!! before one goes another one arrives!! and i have noticed i have been very moody just before im due on.

Can the pill suddenly stop working with your body? ive read that these spots im getting are normally hormonal and im wondering if it is the pill that is causing them.

Im thinking of chaning pills for a few months do you think this would help if it is the pill that is causing them.

Has anyone else experianced this

PS - i havent changed no facial products or changed my diet.

Thanks
 

·
Registered
Joined
·
290 Posts
Hi, I had problems with oily skin and mood swings so I actually tried to come off my pill but as soon as I did my skin went terrible and I was in a lot of pain! So I actually went back on it for the sake of my skin.
I recently went to my GP about how my skin effected my confidence and I finally got referred and put on skin medication for 4 months - it cleared my skin completely, I couldnt beleive it, im so happy. So im going to attempt at coming off the pill again now and 'hope' my skin doesnt flare up due to the hormones which was causing my skin complaints.

There is info on the internet about where you get spots on you face can indicate the reason behind them. I do believe spots on the chin are hormone/stress related?
Best thing to do if you want to 'change' the pill is talk it over with your doctor.
The pill can also cause depression/mood swings so its definately worth nipping those in the bud.
 

·
Registered
Joined
·
165 Posts
Discussion Starter #3
Hello

Thanks for the reply.

im thinking it is my pill as i have no spots anywhere else just on the lower half of my face.

I just find it wierd that i can be fine for nearly 2 years and then suddenly i keep flaring up, it seems ive had spots constant for a whole month!!

Have you ever heard of the pill not agreeing with you suddenly, i might change for around 6 months incase it is the reason.

:)
 

·
Registered
Joined
·
39 Posts
I suffer with spots around my jawline etc. I got a special cream to put on them. I also had my pill changed to 'Yasmin'. It's fantastic, I don't gain weight(unless I eat loads!) I don't get spots and I get regular 'normal' flow periods. Its very good so I'd definitely ask for it! xx
 

·
Registered
Joined
·
290 Posts
Hi, I was changed to Yasmin too, I think this one has more female hormone than male as they found my other pill seemed to be giving me more male!
Scary stuff really I think we take for granted, I want to come off them, but just hope my skin doesnt suffer again!
 
1 - 5 of 5 Posts
Top